# SDR USAA2014030700001

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0627
- Condition: Unserviceable
- Location: L2 Door
- Part time: 7,964 hours, 6,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE NEEDS CHANGED DUE TO PIN ENGAGEMENT.  REPLACED L2 DOOR SLIDE, OPERATIONS CHECKED GOOD.
